# SDR UPS97221835

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR WEB STA 1131 RBL 62 WL 208 HAS CORROSION AT NUTPLATE HOLE.  CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED ALL WORK DONE IAW EO NR 727-53-1851 AND TRAMCO EWO 97-2020.
